# SDR RAIA2009111200003

- Difficulty date: November 6, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 23,791 hours, 22,399 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PRE FLIGHT INSPECTION, THE CREW FOUND ONE OF THE CABIN EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE RE-SECURED THE LOOSE CONNECTION TO THE INOPERATIVE LIGHT ASSEMBLY.  OPS CHECKED GOOD.
